# SDR FDEA201009243706

- Difficulty date: September 24, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,485 hours, 21,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610873222
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD TOILET SERVICE CUTOUT SKIN INTERNAL DOUBLER FOUND CORROSION AT FR12-12A , S37-44LT REMOVED CORROSION PER SRM 51-74-10 AND EA 6-5310-141616  THE REMAINING THICKNESS IS 0.060" PER NTM 51-10-04  NO CRACK FOUND PER NTM 51-10-08 AND NTM 51-10-18  WITHIN ALOWABLE DAMAGE PER EA 6-5310-141616  RESTORED FINISH PER SRM 51-75-10
